O Fallon, MO
A 18-year-old male asked:
I take lamictal & i got a rash looking thing on my knee with bubbles on it. but my mom insists i'm overreacting & refuses to call doctor. what do i do?
1 doctor answer • 3 doctors weighed in
Neurology 36 years experience
Call doctor ASAP !: Can"t afford to take chances with Stephens Johnson Syndrome or Toxic Epidermal Necrolysis. Best not to advance the medication faster than 25 mg / week. (reduces risk of developing a rash) Very serious risk of a potentially deadly rash.
3.7k viewsReviewed >2 years ago
Last updated May 16, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.